Aa
A
A
Close
Avatar universal
What can this be?
I was diagnosed with Bell's Palsy and put on Prednisone for a month.  I did a slow taper but the last week when I was down to 2mg every other day I had a stange reaction--high blood pressure, racing pulse, increased thirst, dehydration, confusion. Everything went back to normal in about an hour except my heart-rate which has been at about 115 every since.  A week later I had another attack and went to my GP, who is running tests for thyroid, and Catecholamines. I am still waiting for the test results.  I have a swelling in the front of my neck and I'm swollen on both sides of my neck right above the collar bone.  I am tired most of the time but feel nervous, edgy and shaky.  One day when I just couldn't stand my racing heart beat anymore I took 2 mgs of prednisone.  My heart dropped down to the normal 85 within 45 min and I felt much better.  Does this sound like hyperthyroidism or something else?
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Thyroid Disorders Community Resources